It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-01-2003, 12:31 AM   #1
Inactive
 
Join Date: Jan 2003
Location: Chicago, IL USA
Posts: 36
LindaG HB User
Post diet pills and now chest pain. Learn from my mistake.

Hi everyone. I actually found Healthboards.com while searching for heart and lung help. I have chest pain and breathing problems that have developed since I started taking the diet pill "Phentermine" a month and a half ago. I foolishly started it after finding a diet support message board where everyone was taking some sort of diet pill and having unbelievable success so I went ahead and ordered it over the internet. I soon realized why people were dropping so fast on these pills because they completely stopped my hunger pain. I could have fasted and still not felt pain. Basically we are all starving on that message board and once we go off the pill I'm sure it'll all come back. Now I'm off to my doctor with my head hanging in shame to tell him about my crushing chest pain and breathing difficulty because I've been taking drugs I ordered over the internet! I've read the titles of the posts here and it looks like everyone is losing weight the healthy way. I wish I would have found you guys a month and a half ago! I'd still like to lose 15-20 lbs. and after I take care of my chest pain I'm coming back here for advice and support. In the meantime please learn from my bad example and don't hurt yourself with these pills. When I posted my symptoms several times on my old weight loss/diet pill message board I was abandoned by my "buddies" and went ignored. Now I'm spreading the word! Take care everyone and have a good weekend!

 
Sponsors Lightbulb
   
Old 02-03-2003, 07:46 AM   #2
Senior Veteran
 
Join Date: Nov 2002
Location: usa
Posts: 1,364
yellowroselisa HB User
Post

Let us know how you are doing after you get back from the Doctor. Wishing you the best!

 
Old 02-10-2003, 10:47 AM   #3
Senior Veteran
 
Join Date: Nov 2002
Location: usa
Posts: 1,364
yellowroselisa HB User
Post

Any word on your Doctors apt?

 
Old 02-13-2003, 10:45 AM   #4
Senior Veteran
 
Join Date: Nov 2002
Location: usa
Posts: 1,364
yellowroselisa HB User
Post

bump****

 
Old 07-11-2003, 11:28 AM   #5
Newbie
 
Join Date: Jul 2003
Location: washington
Posts: 2
pacman123456789 HB User
Post

I had major problems after taking phentermine...for 6 months... Phentermine is a naratic!

My doctor had me on it for 6 month straight... one night all of a sudden I couldn't sleep.. for 3 days straight.. I was too.. up.. to sleep.. during the 3 days I had stopped taking the med. The pharamacist advised me to stop taking the med.. as 6 months is too long.. to take the medicine.. so I stopped.. but my post-side effects didn't.. I became worst... my body addicted to the meds.. responded in manic like episode... Not knowing what the problem was I was diagnosed as depressed... (depressed.. I wasn't depressed! If anything I was too... up) the doctors attempted to cure my depression with meds.. only causing my problem to worsen.. due to the fact that when your having manic episodes it's like taking an upper.. and depression meds are like uppers... so I was high so high that I was having problems even recognizing my love ones.. so high that if I hadn't of gotten help I could of died. I even ended up in the hospital due to sleeping disorders and deyhydration. I ended up checking myself in for help.. I thank God I did! Even though the initial diagnoses was wrong. They gave me a medicine that help balance the manic attacks.. Along with doctors help I have now been weaned off of all med.. I am back to normal and happy to say that I can now go back to living my life... I have done a lot a research on this drug and I found a doctors advise pamphlet that advises doctors not to allow the patience to take the medicine more than 3 months at a time it states that if you take the meds. for 6 months and stop taking them that you could have manic episodes. So, if you or someone you know are having problems with or after phentermine.. you might want to check with the nearest rehab. /hospital for help..

I would be interested in hearing if anyone else has had similar problems..
__________________
*

 
The Following User Says Thank You to pacman123456789 For This Useful Post:
kbs1956 (07-09-2012)
Old 07-11-2003, 02:23 PM   #6
Senior Member
 
Join Date: Mar 2003
Location: Michigan
Posts: 135
nville1 HB User
Post

I am totally against taking pills for appetite suppression. WE are responsible for what, how much, and how often, food goes into our bodies.

"But its SO HARD"! Of course it is! I got very hungry, had slip ups, but GOT RIGHT BACK ON THAT HORSE. Losing weight and getting more exercise is the hardest thing I have ever done in my life, and that includes having cancer and undergoing 2 years of reconstructive surgeries for its after effects.

The sense of accomplishment from controlling your food eating behaviours and achieving your goals is well worth it, though. To know you did it on your own is a priceless boost to your self esteem.

There is a big difference between desire to lose weight, and a DECISION to lose weight. We all have the desire, it is when a firm, committed decision is made, that success begins.

Decide. Then do it. You fall, you get back up. Put one foot in front of the other, and start today.



[This message has been edited by nville1 (edited 07-11-2003).]

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Crossing over from SA to LA pain pills? 10sox Pain Management 6 09-14-2008 12:16 AM
Feelbad, Chest/Rib pain sammyo1 General Health 41 06-03-2008 09:43 AM
Best Diet Pills?! DanielleX51 Weight Loss 8 11-16-2006 03:40 PM
Migraine diet - mistake to cheat?? [also a plea for visual vrt exercises!] dizzy_dave Inner Ear Disorders 7 10-21-2005 11:42 AM
Is it really all about the name of a diet??? katied1183 Weight Loss 4 06-16-2005 12:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!